# SDR HALA2011031000126

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 34,435 hours, 6,532 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT FWD BOOST PUMP LOW PRESS LGT FAILED TO ILLUMINATE AND EICAS MSG FAILED TO DISPLAY W/SW OFF.  PERFORMED AMM 28-22-00 OPS CHECK.  RT FWD BOOST PUMP LOW PRESS LIGHT OPS CHECK GOOD.  AS A PRECAUTION, INSPECTED & CLEANED RT FWD BOOST PUMP LOW PRESS SWITCH C/P.  OK TO CONTINUE.
